Health knowledge made personal
Join this community!
› Share page:

i gained weight is it from taking percocet


Posted by Saffe1

I have been taking percocet for about 7 months for back pain i dont want surgery but I gained about 35 pounds is it from the medication
 
Answers (1)
Sort by: Newest first | Oldest first

It is possible to gain weight when taking pain medication for a prolonged period of time. If you are taking this powerful medication you must be in a lot of pain. This means that you probably cannot move around and exercise like you normally would- hence the weight gain.

I don't think that Weight gain is one of the known side effects of Percocet.

Be careful with the length of time you take this medication as studies have shown that medications containing acetaminophen can cause liver damage. Not to mention that this drug is highly addicitive.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: